# SDR SWAA2022051004534

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2335
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 ARE INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2335 PER AMM 33-51-06-960-801 STEPS 4.E.(1)-(6)(A). EMERGENCY LIGHTS OPERATIONAL TEST WILL BE PERFORMED ON FAULT TTG8Q00BV85C;[02] VERIFIED CORRECTIVE ACTION #1
